# SDR SWAA2023051146952

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 57,600 hours, 36,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Malfunctioned
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA OPENED FORWARD SERVICE DOOR WITH SLIDE ARMED; SLIDE DID NOT DEPLOY<[01] REPACKED FWD SERV DOOR SLIDE PER MT 725-60-06; AND MM 25-66-01
